# SDR SWAA2023122131068

- Difficulty date: December 12, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY ON G4 DAMAGED<[01] REMOVED AND REPLACED LIGHT ASSEMBLY I/A/W ENCORE CMM 25-31-05; OPS CHECK FOUND NORMAL;[02] VERIFIED STEP 1
